# SDR UPS01235033

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT MLG DOOR WARNING ILLUM.  OK TO FLY ON REVENUE TO CAE FROM PHL AS PER EO B727-1245B-DISSUED.  A/C MUST FLY WITH GEAR HANDLE IN UP POSITION AT ALL TIMES NO FURTHER ACTION IS REQUIRED.
